# SDR DALA13069733138

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 32,196 hours, 16,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, FOUND BATTERY PACKS 13WL AND 11WL NOT WORKING.  R & R EPSU BATTERY PACKS IAW AMM 33-51.  OP CHECKED GOOD.  OK FOR SERVICE.
